Pacific Journal of Mathematics

Weak rigidity of compact negatively curved manifolds.

SuShing Chen

Article information

Source
Pacific J. Math., Volume 78, Number 2 (1978), 273-278.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102806129

Mathematical Reviews number (MathSciNet)
MR519752

Zentralblatt MATH identifier
0397.53034

Subjects
Primary: 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15]
Secondary: 22E40: Discrete subgroups of Lie groups [See also 20Hxx, 32Nxx]

Citation

Chen, SuShing. Weak rigidity of compact negatively curved manifolds. Pacific J. Math. 78 (1978), no. 2, 273--278. https://projecteuclid.org/euclid.pjm/1102806129


Export citation

References

  • [1] S. Chen, Complete homogeneous Riemannianmanifoldsof negative sectional curva- ture, Comm. Math. Helv., 50 (1975), 115-122.
  • [2] S. Chen and P. Eberlein, Simply connected manifoldsof nonpositive curvature, to appear.
  • [3] P. Eberlein, Geodesic flows in certain manifoldswithout conjugate points, Trans. Amer. Math. Soc, 167 (1972), 151-170.
  • [4] P. Eberlein and B. O'Neill, Visibility manifolds,Pacific J. Math., 46 (1973), 45-109.
  • [5] P. Eberlein and B. O'Neill,Geodesic flows on negatively curved manifolds I, Ann. of Math., 95 (1972), 492-510.
  • [6] H. B. Lawson, Jr. and S. T. Yau, Compact manifoldsof nonpositive curvature, J. Diff. Geometry, 7 (1972), 211-228.
  • [7] G. D. Mostow, Strong Rigidity of Locally Symmetric Spaces, Ann. of Math. Studies, Number 78, Princeton Press, 1973.
  • [8] G. D. Mostow, Lectures on discrete subgroups of Lie groups, Tata Institute of Fundamental Research, Bombay, 1969.
  • [9] J. Wolf, Homogeneity and bounded isometries in manifoldsof negativecurvature, Illinois J. Math., 8 (1964), 14-16.